Show simple item record

dc.contributor.authorDeffner, S.
dc.contributor.authorBrunner, M.
dc.contributor.authorLutz, E.
dc.date.accessioned2020-08-13T15:58:48Z
dc.date.available2020-08-13T15:58:48Z
dc.date.issued2011-04-21
dc.description.abstractWe consider a driven quantum particle in the strong friction regime described by the quantum Smoluchowski equation. We derive Crooks and Jarzynski type relations for the reduced quantum system by properly generalizing the entropy production to take into account the non-Gibbsian character of the equilibrium distribution. In the case of a nonequilibrium steady state, we obtain a quantum version of the Hatano-Sasa relation. We further propose an experiment with driven Josephson junctions that would allow to investigate nonequilibrium entropy fluctuations in overdamped quantum systems.en_US
dc.description.sponsorshipWe thank P. Talkner for bringing Ref. [26] to our attention, C. Schneider and R. Held, as well as C. Kaiser and R. Sch¨afer for their experimental advice on Josephson junctions. This work was supported by the Emmy Noether Program of the DFG (contract No LU1382/1-1) and the cluster of excellence Nanosystems Initiative Munich (NIM).en_US
dc.description.urihttps://iopscience.iop.org/article/10.1209/0295-5075/94/30001en_US
dc.format.extent6 pagesen_US
dc.genrejournal articles preprintsen_US
dc.identifierdoi:10.13016/m2uwrh-7a5b
dc.identifier.citationS. Deffner, M. Brunner and E. Lutz, Quantum fluctuation theorems in the strong damping limit, EPL (Europhysics Letters), Volume 94, Number 3, 10.1209/0295-5075/94/30001en_US
dc.identifier.uri10.1209/0295-5075/94/30001
dc.identifier.urihttp://hdl.handle.net/11603/19416
dc.language.isoen_USen_US
dc.publisherIOPen_US
dc.relation.isAvailableAtThe University of Maryland, Baltimore County (UMBC)
dc.relation.ispartofUMBC Physics Department Collection
dc.relation.ispartofUMBC Joint Center for Earth Systems Technology (JCET)
dc.rightsThis item is likely protected under Title 17 of the U.S. Copyright Law. Unless on a Creative Commons license, for uses protected by Copyright Law, contact the copyright holder or the author.
dc.rights© EPLA, 2011
dc.titleQuantum fluctuation theorems in the strong damping limiten_US
dc.typeTexten_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record